Research Repository

Generalised Trapezoid-Type Inequalities for Complex Functions Defined on Unit Circle with Applications for Unitary Operators in Hilbert Spaces

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Generalised Trapezoid-Type Inequalities for Complex Functions Defined on Unit Circle with Applications for Unitary Operators in Hilbert Spaces. Mediterranean Journal of Mathematics, 12 (3). 573 - 591. ISSN 1660-5446

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: integral inequalities; Hilbert spaces; trapezoid formula; bounded variation
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 27 Apr 2016 00:27
Last Modified: 20 Aug 2019 02:18
URI: http://vuir.vu.edu.au/id/eprint/30409
DOI: https://doi.org/10.1007/s00009-014-0434-x
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar